# SDR SWIA200413410

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 26,116 hours, 34,928 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Malfunctioned
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RIGHT ENGINE LOST POWER INDICATING ABOUT 15 PERCENT TQ, T6 450, DECREASING FUEL FLOW 250, DECREASING NP 100 PERCENT.  REMOVED AND REPLACED HMU FUEL PUMP.  OPERATIONAL CHECK GOOD.  P/N:  786390-10, S/N OFF: F10376, P/N:  5006488G, S/N OFF:  2178.
